yeah, i think i agree with old hat and its withdrawals.
all jittery and twitchy like a fish outta water. being on so many meds and pain killers for so long (over 9 months straight) ... i guess my body needs to get used to not having all those things.
i spoke to my cousin with same issues and she also recommended chamomile tea as well as lots of water and cranberry juice.
one interesting thing is she mentioned a flax seed pillow heated up and it supposed helps with whatever limb happens to be twitching.
i had a blood test about a month or so ago and i didnt hear back from doc which means its all good.
i did read that iron deficiency can cause insomnia as well. i think i will call him and make sure the blood tests were where they should be.
i was taking sleeping pills, but they dont work til about 5am and then i have to get up and feel all drowsy all day. i figure i dont really want to get hooked on another type of "pill" that i will eventually have to stop and might possibly go thru all this crap again. might as well just get it over with now and tough it out.
i will try that relaxation technique. i tried a few others but i just cant stop fidgeting and tossing about in bed so it never really goes anywhere and i just get frustrated.
ive had melatonin before and was gonna try it again, but again, dont want to start with the pill thing after being on sooooooooooo many for soooooooooooooo long. if ya know what i mean (jelly bean)
thanx for the advice and any more advice would be greatly appreciated cuz i just wanna go to sleep!!!!
steph - 31 - female - diagnosed UC in 2000
started as proctitis, went to pancolitis..then went back to left side only to splenic flexure.
last 3 weeks have been fabulous with no UC symptoms at all = remission (yey!)
prednisone = finally finished!!! woohoo!
1000mg mesalazine 2x day -
1/2 1/4 oxycodone every 6 12 18 hours (weaning)
calicim, inner health plus (probiotic), fentalyn patch
for pain and to wean off oxycodone
VSL#3 didnt work - Aloe Elite didnt work - Budesonide didnt work
prednisone finally made me puff out on my last week of taking it ... bugger!